MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 29 MM STD; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 29 MM STD; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74024829
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 11/08/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was having knee pain, redness and swelling, and an incision and drainage of the left knee with arthrocentesis was performed due to proximal leg abcess with secondary cellulitis adjacent to total knee arthroplasty.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, (b)(6) details regarding the patient¿s weight-bearing status, bone quality, and fall/trauma history have not been provided.Based on the limited information provided and without the return of the device for evaluation the root cause of the reported subluxation of tibial component is due to the anterior posterior instability which also was the reason for the revision.The patient¿s medical history is significant for multiple comorbidities which cannot be ruled out as possible contributing factors.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY BCS PAT RESRF RD 29 MM STD
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8350754
Report Number1020279-2019-00692
Device Sequence Number14016477
Product Code JWH
UDI-Device Identifier03596010554529
UDI-Public03596010554529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Catalogue Number74024829
Device Lot Number10GM06523
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR